Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! Paracetamol is the most used drug at my home. We all use it for fever, headache, toothache and my grandmother usually uses it for her osteoarthritis pains. It is really excellent and I give it to my children as well, without fear of any side effects. But, my husband, who usually takes paracetamol for his headache, noticed that he got diarrhea after paracetamol intake. This has happened four or five times already. Can paracetamol cause diarrhea?

Loading...

Hi! Although paracetamol is considered to be very safe it is still possible to have allergic reactions to it or it can be misused. Allergic reactions are really rare and usually occur after an hour of ingesting paracetamol in the form of rash or urticaria. I think you have to check the dosage you husband is using since the symptoms of overdose are diarrhea, nausea or vomiting, swelling and pain. Paracetamol overdose can cause serious damages to his liver. The best thing is to visit his doctor.
Reply

Loading...

Just seen your post and confirm that I too suffer diarrhoea when taking Paracetamol. Took two yesterday and just had to run to bathroom, so it,s back to the Dihydrocodeine now. Very strange as I always though this was safe to take? Always happens when I use Paracetamol.
Reply

Loading...

One more similar case here. I have seen this time and time again that right after intake of paracetamol, I need to run to the toilet with a very liquid outcome.
Reply

Loading...

I took parecetamol containing caffeine and had liquid diorrea I can't take it
Reply

Loading...